Volume 4, Issue 4
On Global Convergence and Approximate Iteration of the Linear Approximation Method for Solving Variational Inequalities

Zhao-Yong You & Si-Quan Zhu

DOI:

J. Comp. Math., 4 (1986), pp. 289-297

Published online: 1986-04

Preview Full PDF 124 1366
Export citation
  • Abstract

This paper is concerned with the linear approximation method (i.e. the iterative method in which a sequence of vectors is generated by solving certain linearized subproblems) for solving the variational inequality. The global convergent iterative process is proposed by applying the continuation method, and the related problems are discussed.A convergent result is obtained for the approximation iteration (i.e. the iterative method in which a sequence of vectors is generated by solving certain linearized subproblems approximately.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-289, author = {Zhao-Yong You and Si-Quan Zhu}, title = {On Global Convergence and Approximate Iteration of the Linear Approximation Method for Solving Variational Inequalities}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {4}, pages = {289--297}, abstract = { This paper is concerned with the linear approximation method (i.e. the iterative method in which a sequence of vectors is generated by solving certain linearized subproblems) for solving the variational inequality. The global convergent iterative process is proposed by applying the continuation method, and the related problems are discussed.A convergent result is obtained for the approximation iteration (i.e. the iterative method in which a sequence of vectors is generated by solving certain linearized subproblems approximately. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9591.html} }
TY - JOUR T1 - On Global Convergence and Approximate Iteration of the Linear Approximation Method for Solving Variational Inequalities AU - Zhao-Yong You & Si-Quan Zhu JO - Journal of Computational Mathematics VL - 4 SP - 289 EP - 297 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9591.html KW - AB - This paper is concerned with the linear approximation method (i.e. the iterative method in which a sequence of vectors is generated by solving certain linearized subproblems) for solving the variational inequality. The global convergent iterative process is proposed by applying the continuation method, and the related problems are discussed.A convergent result is obtained for the approximation iteration (i.e. the iterative method in which a sequence of vectors is generated by solving certain linearized subproblems approximately.
Zhao-Yong You & Si-Quan Zhu. (1970). On Global Convergence and Approximate Iteration of the Linear Approximation Method for Solving Variational Inequalities. Journal of Computational Mathematics. 4 (4). 289-297. doi:
Copy to clipboard
The citation has been copied to your clipboard